# SDR 04FDEA01139

- Difficulty date: May 3, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11
- Aircraft serial: 48505
- Aircraft time: 44,468 hours, 8,723 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, OUTBOARD FLAP VANE NR 4 TEE-FITTING CORRODED.  COMPLIED WITH FEDEX EA 1-5750-76688, TRAILING EDGE & TRAILING EDGE DEVICES RT OUTBOARD FLAP NR 1, 2, 3 & 4 VANE TO TRACK SUPPORT REWORK.
